# SDR USAA950170

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 1172
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND LIGHTNING STRIKE .375 INCH BY .035 INCH DEEP STA 1172 LONGERON 30 IN SKIN.  INSTALLED EXTERNAL DOUBLER, DAMAGE WAS BLENDED.  PER SRM 53-04 FIG 38 VIEW G USAIR EA 29390.  (W)
